Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 453806, 8 pages
http://dx.doi.org/10.1155/2015/453806
Research Article

State Estimation for Discrete-Time Takagi-Sugeno Fuzzy Systems with Time-Varying Delays

1Department of Mathematics, Chongqing Jiaotong University, Chongqing 400074, China
2School of Management, Chongqing Jiaotong University, Chongqing 400074, China
3Department of Mathematics, Yangzhou University, Yangzhou 225002, China
4Communication Systems and Networks (CSN) Research Group, Faculty of Engineering, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 25 August 2014; Accepted 10 September 2014

Academic Editor: Zidong Wang

Copyright © 2015 Ting Lei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The state estimation problem is investigated for discrete-time Takagi-Sugeno fuzzy systems with time-varying delays. By constructing appropriate Lyapunov-Krasovskii functionals and employing matrix inequality technique, a delay-dependent linear matrix inequalities (LMIs) criterion is developed to estimate the systems state with some observed output measurements such that the error-state system is globally asymptotically stable. An example with simulations is given to show the effectiveness of the proposed criterion.